MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; DBD-COMPRESSOR,NEBULIZER,AEROMIST PLUS

MEDLINE INDUSTRIES LP; DBD-COMPRESSOR,NEBULIZER,AEROMIST PLUS
Catalog Number HCS60004H
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Cough (4457)
Date of Event 04/10/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer when she plugs in the machine, it makes the normal noise but does not mist.The customer is still coughing since she is not able to receive her albuterol.She is scheduled for a procedure and it may be cancelled because of the ongoing cough.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer when she plugs in the machine, it makes the normal noise but does not mist.The customer is still coughing since she is not able to receive her albuterol.

Common Device Name
DBD-COMPRESSOR,NEBULIZER,AEROMIST PLUS
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key21894948
Report Number1417592-2025-00194
Device Sequence Number8174417
Product Code BTI
UDI-Device Identifier10884389104774
UDI-Public10884389104774
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberHCS60004H
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2025
Initial Report FDA Received Date04/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age80 YR
Patient SexFemale
Patient Weight64 KG